2017 IMI Publications

32) S. Fernández-Rincón, J. López-Gómez, Spatially heterogeneous Lotka–Volterra competition.Nonlinear Analysis, Vol. 165, 2017, pp. 33-79. DOI link: https://doi.org/10.1016/j.na.2017.09.008

31) A. Bru, D. Gómez-Castro, J. C. Nuño, Visibility to discern local from nonlocal dynamic processes. Physica A: Statistical Mechanics and its Applications, Vol. 471, April 2017, pp. 718-723. DOI link: https://doi.org/10.1016/j.physa.2016.12.078

30) J. Cabello, J. A. Jaramillo, A functional representation of almost isometries. J. Math. Anal. Appl. 445 (2017), no. 2, pp. 1243–1257. DOI Link: http://dx.doi.org/10.1016/j.jmaa.2016.04.026

29) J. Castro, D. Gómez, E. Molina, J. Tejada, Improving polynomial estimation of the Shapley value by stratified random sampling with optimum allocation. Computers & Operations Research, 82, June 2017, Pages 180-188. DOI link: http://dx.doi.org/10.1016/j.cor.2017.01.019

28) Cheon, Gi-Sang; Luzón, Ana; Morón, Manuel A.; Prieto-Martinez, L. Felipe; Song, Minho, Finite and infinite dimensional Lie Groups structures on Riordan groups, Adv. Math. 319 (2017), 522-566. DOI link: https://doi.org/10.1016/j.aim.2017.08.033

27) M. Crespo, B. Ivorra and A.M. Ramos, Asymptotic stability of a coupled advection-diffusion-reaction system arising in bioreactor prodesses. Electronic Journal of Differential Equations, ISSN: 1072-6691, Vol. 2017 (2017), No. 194, pp. 1-26. https://ejde.math.txstate.edu/Volumes/2017/194/crespo.pdf

26) M. Crespo, B. Ivorra, A.M. Ramos and A. Rapaport, Modeling and optimization of activated sludge bioreactors for wastewater treatment taking into account spatial inhomogeneities. Journal of Process Control 54 (2017) 118–-128.
DOI link: http://dx.doi.org/10.1016/j.jprocont.2017.03.009

25) M. Crespo, A. Majumdar, A. M. Ramos & I. M. Griffiths, Solution landscapes in nematic microfluidics. Physica D: Nonlinear Phenomena, Volumes 351-352, 2017, pp. 1-13. DOI Link: https://doi.org/10.1016/j.physd.2017.04.004. Preprint

24) J. I. Díaz, J. Hernández, and Y. Ilyasov, Stability criteria on flat and compactly supported ground states of some non-Lipschitz autonomous semilinear equations. Chinese Annals of Mathematics. Chinese Ann. Math. vol. 38 (2017), pp. 345-378. Preprint

23) M. Fenoy, P. Ibarrola, J. B. Seoane-Sepúlveda, Generalized p value for multivariate Gaussian stochastic processes in continuous time. Stat Papers (2017). DOI link: 10.1007/s00362-017-0907-7

22) E. Fernández-Carrión, M. Martínez-Avilés, B. Ivorra, B. Martínez-López, A.M. Ramos and J.M. Sánchez-Vizcaíno, Motion-based video monitoring for early detection of livestock diseases. The example of African swine fever. PLoS ONE, 12(9): e0183793. DOI link: https://doi.org/10.1371/journal.pone.0183793

21) S. Fernández-Rincón and J. López-Gómez, A singular perturbation result in competition theory, J. Math. Anal. Appl. 445 (2017), pp. 280-296.

20) S. Fernández-Rincón and J. López-Gómez, Spatial versus non-spatial dynamics for diffusive Lotka - Volterra competing species models, Calc. Var. 56 (2017). DOI link: 10.1007/s00526-017-1161-5

19) M.R. Ferrández, S. Puertas-Martín, J.L. Redondo, B. Ivorra, A.M. Ramos and P.M. Ortigosa, Computación de alto rendimiento para optimizar tratamientos térmicos de alta presión en la industria alimenticia. In Avances en arquitectura y tecnología de computadores. Actas de las Jornadas SARTECO 2017, ISBN-13: 978-84-697-4835-0, 2017, pp. 119-122. Málaga: Zenodo. DOI link: http://doi.org/10.5281/zenodo.1000755

18) M.R. Ferrández, J.L. Redondo, B. Ivorra, A.M. Ramos and P.M. Ortigosa, A Multi-Objective Methodology to Optimize High-Pressure/Thermal Treatment in Food Industry. In Libro de comunicaciones definitivas presentadas en CEDYA + CMA 2017. ISBN: 978-84944402-1-2, páginas 710-717.


17) I. M. Gómez-Chacón. Emotions and heuristics: the state of perplexity in mathematics. ZDM - Mathematics Education, Vol. 49 (3), pp. 323-338. DOI link: https://doi.org/10.1007/s11858-017-0854-8

16) Hernández, F.L., Semenov, E.M., Tradacete, P., Interpolation and extrapolation of strictly singular operators between Lp spaces, Advances in Mathematics, 316, pp. 667-690. DOI link: https://doi.org/10.1016/j.aim.2017.06.028

15) B. Ivorra, S. Gómez, R. Glowinski and A.M. Ramos, Nonlinear Advection-Diffusion-Reaction Phenomena Involved in the Evolution and Pumping of Oil in Open Sea: Modeling, Numerical Simulation and Validation Considering the Prestige and Oleg Naydenov Oil Spill Cases. Journal of Scientific Computing, 2017, 70:1078–1104. DOI link: http://dx.doi.org/10.1007/s10915-016-0274-x. Preprint

14) B. Ivorra, S. Gómez, R. Glowinski and A.M. Ramos, Nonlinear Advection-Diffusion-Reaction Phenomena Involved in the Evolution and Pumping of Oil in Open Seal: Modeling, Numerical Simulation and Validation Considering the Prestige and Oleg Naydenov Oil Spill Cases. In Libro de comunicaciones definitivas presentadas en CEDYA + CMA 2017. ISBN: 978-84-944402-1-2, páginas 361-368. http://cedya2017.org/archivos/libroComunicacionesDefinitivasCEDYA+CMA2017.pdf

13) J. López-Gómez and L. Maire, Boundary blow-up rate and uniqueness of the large solution for an elliptic cooperative system of logistic type, Nonl. Anal. RWA 33 (2017), 298-316.

12) López-Gómez, J., Maire, L., Uniqueness of large positive solutions, Zeitschrift fur Angewandte Mathematik und Physik, 68 (4), art. no. 86,. DOI link: 10.1007/s00033-017-0829-1

11) J. López-Gómez and L. Maire, Coupled Versus Uncoupled Blow-Up Rates in Cooperative n-Species Logistic Systems, Advanced Nonlinear Studies, Vol. 17, Issue 3, July 2017. DOI link: https://doi.org/10.1515/ans-2016-6018

10) J. López-Gómez, M. Molina-Meyer and P. H. Rabinowitz, Global Bifurcation Diagrams of one node solutions in a class of degenerate boundary value problems, Discrete and Continuous Dynamical Systems Series B, Vol. 22, No. 3, May 2017, pp. 923-946. DOI: 10.3934/dcdsb.2017047

9) J. López-Gómez, P. Omari, S. Rivetti, Bifurcation of positive solutions for a one-dimensional indefinite quasilinear Neumann problem, Nonlinear Analysis 155 (2017), pp. 1-51. DOI link: https://doi.org/10.1016/j.na.2017.01.007

8) J. López-Gómez, P. H. Rabinowitz, Nodal solutions for a class of degenerate one dimensional BVP's, Topological Methods in Nonlinear Analysis, Vol. 49, No. 1 82017), pp. 359-376. DOI link: http://dx.doi.org/10.12775/TMNA.2016.087

7) Lupiáñez, F.G., Another note on paraconsistent neutrosophic sets, Symmetry, 9 (8), art. no. 140,. Link: http://www.mdpi.com/2073-8994/9/8/140

6) Luzón, Ana; Morón, Manuel A.; Prieto-Martínez, L. Felipe; A formula to construct all involutions in Riordan matrix groups. Linear Algebra Appl. 533 (2017), 397-417. DOI link: https://doi.org/10.1016/j.laa.2017.07.033

5) E. Martín-Peinador, A. Plichko, V. Tarieladze, Compatible locally convex topologies on normed spaces: cardinality aspects (2017) Bulletin of the Australian Mathematical Society, pp. 1-7. Article in Press. DOI link: http://dx.doi.org/10.1017/S0004972717000090

4) G. A. Muñoz Fernández and J. B. Seoane, Fundamentos y problemas resueltos de Teoría cualitativa de ecuaciones diferenciales. Editorial Paraninfo, 2017. ISBN: 978-84-283-4057-1


3) A.M. Ramos and J.M. Rey,  Matemáticas Básicas para el acceso a la Universidad (2 edición). Ediciones Pirámide (Grupo ANAYA), 2017. ISBN: 978-84-368-3710-0. ISBN (e-book): 978-84-368-3711-7

libro3        libro1       libro2

2) E. Roanes-Lozano, A Brief Note on the Approach to the Conic Sections of a Right Circular Cone from Dynamic Geometry. Math.Comput. Sci. (2017). DOI 10.1007/s11786-017-0307-3

1) E. A. Roanes-Lozano,Constructive approach to the quadrics of revolution using 3D dynamic geometry systems with algebraic capabilities (2017). Computer Applications in Engineering Education, 25 (1), pp. 26-38. DOI: 10.1002/cae.21775.